# SDR AALA202111160515

- Difficulty date: November 6, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 71,387 hours, 32,711 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, GTCP36300
- Component part number: 38002784
- Stage of operation: TX
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER AIRCRAFT BOARDING THE JET BRIDGE WAS PULLED AWAY THE GROUND PERSONNEL REPORT FLAME IMINATING FROM APU AND LARGE AMOUNT OF SMOKE. THE APU AUTO-SHUTDOWN BEFORE THE CREW COULD MANUALLY SHUT IT DOWN. MAINTENANCE FOUND THE APU FUEL LOW PRESSURE SHUTOFF VALVE ACTUATOR WAS STUCK OPEN AND REPLACED IT PER AMM 28-29-51-400-001. (ORIGINAL REPORT WAS AALA202111091189) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. MAINTENANCE INSPECTED THE APU EXHAUST AND AFT TURBINE BEARING AREA FOR OIL LEAKS OR PUDDLING WITH NO ISSUES NOTED. THEY FOUND THE LOWER AFT SCAVENGE LINE O-RING LEAKING AND REPLACED IT PER AMM 49-91-53-400. (AALA202111090515) **SUPPLEMENTAL REPORT FOR AALA202111090515: MAINTENANCE FOUND THAT THE APU WOULD NOT ROTATE OR START AND REPLACED IT PER TASK CARD 26L31049005 (AALA202111165003)** (CLOSED)
